Inventiones mathematicae

, Volume 133, Issue 2, pp 449–463

Dimension variation of classical and p-adic modular forms

  • Daqing Wan
Article

DOI: 10.1007/s002220050251

Cite this article as:
Wan, D. Invent math (1998) 133: 449. doi:10.1007/s002220050251

Abstract.

A quadratic bound is obtained for a conjecture of Gouvêa-Mazur on arithmetic variation of dimensions of classical and p-adic modular forms.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Daqing Wan
    • 1
  1. 1.Department of Mathematics, University of California, Irvine, CA 92697-3875, USA (e-mail: dwan@math.uci.edu)US